# SDR DALA14000210623

- Difficulty date: January 1, 2014
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 86,287 hours, 41,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 680-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS DAMAGE AREAS BS 680-750, S21-22L.  REPAIRED DAMAGE IAW AMM 53-00-01.
